Board index   FAQ   Search  
Register  Login
Board index Conditions and Diseases Cold, Flu and Viral Infections

Interesting: MMS is said to heal 97% of the disease: quantumleap.is

Bronchial cough prescription and side effects of antibiotics

Cold, Flu and Viral Infections Forum
Forum rules
Welcome to the Cold, Flu and Viral Infections Forum - a health community featuring member and doctor discussions ranging from a specific symptom to related conditions, treatment options, medication, side effects, diet, and emotional issues surrounding medical conditions.

Bronchial cough prescription and side effects of antibiotics

Unread postby HealthForum » Sun Mar 27, 2011 8:49 am

Hi there

had been sick with a cold, which then turned into a cough that lasted for over a month (granted, I should have checked it out earlier!) -- I finally went to the doctor, a GP, who diagnosed a bronchial cough that also was related to an aircon-allergy. He prescribed antibiotics and tablets called Betasone, corticosteroids -- don't ask me WHY he prescribed those! I was meant to take them for 3 weeks but only managed 2 days of them, as they made me want to jump off the roof. I became really agressive and had to cry for 3 hours before falling asleep. My hips, shins and feet hurt as if I had been walking around all day. I stopped them after two days, and told the doctor that I did, he said to come see him again and then he prescribed me antihistamines, which were fine.
The side-effects of the other tablets, corticosteroids, read that behavioural disturbances can occur. Now it is for reasons like these that I don't like taking any tablets normally, but one tends to trust a doctor especially when one's been coughing for over a month and had problems whenever in an airconditioned room (which I'm in most days since I live in the middle east and it's hot).
I know nobody can tell me why he would prescribe me these type of tablets and why there's no proper screening before prescribing tablets like these if the side-effects section reads behavioural disturbances can be an issue. I am extremely sensitive physically and was wondering whether you'd be able to shed some light as to why my body would react to these steroids in such a way. What are the components that make one seemingly 'lose it'? why are these sort of things prescribed without knowing the patient's bodily sensitivities? What does it say about my mental stableness if 3 of those tablets made me feel so depressed?
thanks for any info

regards
jennifer

HealthForum
 
Posts: 324
Joined: Sat Mar 26, 2011 7:09 pm

Return to Cold, Flu and Viral Infections

Who is online

Users browsing this forum: No registered users and 0 guests

cron